# SDR FDEA202005291078

- Difficulty date: May 29, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 39,496 hours, 6,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION.  L-1 DOOR EPAS BATTERY PACK STATUS LIGHT NOT FLASHING.  REMOVED AND REPLACED THE 2 9V BATTERIES FOR THE L-1 EPAS BATTERY PACK IAW AMM 52-11-20-4-2.  RE-ARMED L-1 EPAS SYS AND GREEN STATUS LT RESTORED.  NORMAL ITEM OK FOR SERVICE.
